# SDR REXA201100433

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 195186
- Aircraft time: 7,172 hours, 5,083 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED FROM ATL-CZM TO FLL DUE TO LOSING BOTH FMS IN FLIGHT.  PERFORMED OPS CHECK OF FMS IAW CRJ900 AMM 34-61-01.  CHECK GOOD.  DM CLEARED.  PLACARD REMOVED.  OK FOR SERVICE.
